Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Hospitalization #7 – Part IV – Cranky, Cranky PA!

Posted Jun 23 2009 12:00am

NOTE: All links to this series may be found at the end of these posts.

Saturday, June 13, 2009

Where should I start! However, I will add something positive.  I’m so out of it.

My last two nights of sleep have been totally redonculous.  The first, because of they gave me one of my immediate release Ritalin/Methylphenidate pills at bedtime along with my sleep meds.  It is qid (four times daily) and I had only taken one so I didn’t know if it would have any massive effect on me as I have never been on it before.  Let’s just say it didn’t do me any favours.  The second? Who knows?

My psychiatrist said no Ritalin after 1700hrs.  They have a four hour “schedule” to pass out everyone’s little candies here but since my lovely Ritalin is on a different one than theirs (none at bedtime!) I need to personally keep the schedule and remind the nurses. *PA smacks forehead* I’m sorry but is that not their job?

More on the med front? This may tie into another point.  I’ve been feeling down over the last couple of days.  I’m okay for a bit and them completely…blah…ugh…in a funk.

I noticed today that they are only giving me 200mg instead of 300mg of my Topomax/Topiramate! *PA smacks forehead again* It’s a little tedious to keep track of everything as it depends upon what the pharmacy has.  The pills aren’t always the same as what I have at home (e.g. 100mg of my Lamictal/Lamotrigine would come in four 25mg pills.)  Plus, the nurses want you to gulp them all down immediately so it’s not like I can stand there, counting, inspecting…

Apart from the “Ritalin Roller Coaster?” Well, a very abrupt drop in my blessed Topomax could definitely be a problem!  No proper discontinuation? Not to mention I shouldn’t be discontinuing it anyway! As you can see from all of this, people are fucking up here with my meds! They don’t know what the hell they’re doing! Wrong dosages! Wrong times! Leaving it up to me to correct them and tell them when I need to take everything.  Holy crap!

My Topomax handles the vast majority of the workload for my Bipolar.  It has for years.  The Lamictal was only added a little over two years ago as an adjunct when I started to go seriously off the rails.  It also has proven to be great.  The Topomax has also presumably done the same for my seizures as I remained seizure free until my job loss.  Regardless, I am reasonably sure that taking a third of it away would cause a drop in my mood? Quite.

I spoke to the nurse and she said I did get it as someone signed off on it! So, they signed off that they made an error? I kept bitching until they said they would review it with the on call Psychiatrist who worked during the weekends.

Yesterday was total Pyjama Day.  I think today will be too.  I just don’t have the energy or the care for clothes–well, “real” ones.

Oh, the “positive” thing? R. wrote me another song and sang it to me.  As I mentioned before, the first one he made up ad lib.  This one he composed on paper and let me keep the lyrics:

Send me the pillow that you dream on
Well darling you can tell on (it’s?) me

Each night as I lay sleeping
I dreamed I held you in my arms

Send me the pillow that you dream on
Well darling I can tell it’s all yours

Such a sweetheart.  He memorized it too, hours after he had give me what he wrote down!

EDIT: Later in evening, Aspie PA! Pretty damn non-verbal! Although, earlier in day ran to Nurses Station when I saw on call Psychiatrist! Fix my Topapamax! They did, so mood improving a bit? Aspie stuff? Overwhelmed by my day pass for tomorrow.  I even had to write to communicate with my nurse for my meds and to tell her I was feeling so overwhelmed! She didn’t seem to care for what I had to say but at least she read it! Whee!

Hospitalization #7 – I – Getting Well

Hospitalization #7 – Part II – Uh Oh…PAs In Trouble…

Hospitalization #7 – Part III – One Friend Met?

Post a comment
Write a comment:

Related Searches